# SDR 2025FA0000784

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Aircraft: N921M
- Make and model: Cessna 560XL
- Aircraft serial: 5606046
- Aircraft time: 3,506 hours, 3,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 99143798
- Part serial: 07031H4357
- Condition: Cracked
- Location: Zone 200
- Part time: 3,506 hours, 3,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT APPROX. 32,000 FT, THE RH HEATED SIDE WINDSCREEN BASICALLY SHATTERED. NO PREVIOUS SCRATCHES KNOWN. NO IMPACT MADE, SUCH AS BIRD STRIKE. PILOTS REPORTED NOTHING OUT OF THE ORDINARY GOING ON. SIMPLY AND SUDDENLY SHATTERED. WINDOW STAYED INTACT. CREW DIVERTED TO THE PHOENIX SKY HARBOR AIRPORT.
